MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC141000
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported from the clinical study database: on (b)(6) 2024, the patient underwent endovascular procedure to treat a thoracoabdominal aortic aneurysm using gore® excluder® thoracoabdominal branch endoprosthesis (tambe) and gore®excluder®aaa endoprosthesis.The patient tolerated the procedure.On (b)(6) 2024, the patient was noted to have a post-implant ct imaging showing significant compression of the left iliac graft (gore®excluder®aaa endoprosthesis contralateral leg).The patient underwent a reintervention procedure, angioplasty of the compressed limb to prevent acute occlusion.A balloon angioplasty was performed with peripheral stent graft placement.A side branch (reduced profile vbx) was placed.Treatment was performed before occlusion to prevent eventual loss of patency.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Patient medications: aspirin, heparin, fentanyl, acetaminophen, clopidogrel, and hydromorphone.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22912918
Report Number3013164176-2025-02654
Device Sequence Number8863387
Product Code MIH
UDI-Device Identifier00733132618637
UDI-Public(01)00733132618637(17)270728
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC141000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight59 KG